p-local unconditional structure of Banach spaces
Compositio Mathematica, Volume 41 (1980) no. 2, pp. 189-205.
@article{CM_1980__41_2_189_0,
     author = {Gordon, Y.},
     title = {$p$-local unconditional structure of {Banach} spaces},
     journal = {Compositio Mathematica},
     pages = {189--205},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {2},
     year = {1980},
     zbl = {0484.46014},
     mrnumber = {581581},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_2_189_0/}
}
TY  - JOUR
AU  - Gordon, Y.
TI  - $p$-local unconditional structure of Banach spaces
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 189
EP  - 205
VL  - 41
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__41_2_189_0/
UR  - https://zbmath.org/?q=an%3A0484.46014
UR  - https://www.ams.org/mathscinet-getitem?mr=581581
LA  - en
ID  - CM_1980__41_2_189_0
ER  - 
%0 Journal Article
%A Gordon, Y.
%T $p$-local unconditional structure of Banach spaces
%J Compositio Mathematica
%D 1980
%P 189-205
%V 41
%N 2
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__41_2_189_0
Gordon, Y. $p$-local unconditional structure of Banach spaces. Compositio Mathematica, Volume 41 (1980) no. 2, pp. 189-205. http://www.numdam.org/item/CM_1980__41_2_189_0/

[1] S. Chevet: Series de variables aleatoires Gaussiens a valeurs dans E⊗∈F. Applications aux produits d'espaces de Wiener abstraits. Seminaire Maurey-Schwartz (1977-78) expose XIX. | Numdam | Zbl

[2] X.M. Fernique: Regularite des trajectoires des fonctions aleatoires Gaussiens, Lecture Notes in Math. 480 (1975), Springer Verlag, 1-96. | MR | Zbl

[3] T. Figiel, S. Kwapien and A. Pelcynski: Sharp estimates for the constant of local unconditional structure of Minkowsky spaces, Bull. Acad. Polon. Sci. 25 (1977) 1221-1226. | MR | Zbl

[4] T. Figiel, J. Lindenstrauss and V.D. Milman: The dimension of almost spherical sections of convex bodies. Acta. Math. 139 (1977) 53-94. | MR | Zbl

[5] Y. Gordon: On p-absolutely summing constants of Banach spaces, Israel J. Math. 7 (1969) 151-163. | MR | Zbl

[6] Y. Gordon: Unconditional Schauder decomposition of normed ideals of operators between some lp spaces, Pacific J. Math. 60 (1975), 71-82. | MR | Zbl

[7] Y. Gordon and D.R. Lewis: Absolutely summing operators and local unconditional structures, Acta Math. 133 (1974) 27-48. | MR | Zbl

[8] Y. Gordon and D.R. Lewis: Banach ideals on Hilbert spaces, Studia Math. 54 (1975) 161-172. | MR | Zbl

[9] Y. Gordon, D.R. Lewis and J.R. Retherford,, Banach ideals of operators with applications, J. Funct. Anal. 14 (1973) 85-129. | MR | Zbl

[10] W.B. Johnson, B. Maurey, G. Schechtman and L. Tzafriri: Symmetric structures in Banach spaces, Memoirs Amer. Math. Soc., 1979, Vol. 19, Number 217. | MR | Zbl

[11] J.L. Krivine: Theorems des factorisation dans les espaces reticules, Seminaire Maurey-Schwartz, Expose XXII et XXIII, 1974. | Numdam | MR | Zbl

[12] S. Kwapien: On a theorem of L. Schwartz and its applications to analysis, Studia Math. 38 (1969) 193-201. | MR | Zbl

[13] D.R. Lewis: Finite-dimensional subspaces of Lp, Studia Math. 63 (1978) 207-212. | MR | Zbl

[14] A. Pietsch: Absolut p-summierende Abbildungen in normierten Räumen, Studia Math. 28 (1967) 333-353. | MR | Zbl

[15] G. Pisier: Some results on Banach spaces without local unconditional structure, Seminaire Maurey-Schwartz.

[16] S. Risner: The G.L. property (Technion preprint, 1977).

[17] S.J. Szarek: On the best constants in the Khintchine inequality, Studia Math. 58 (1976) 197-208. | MR | Zbl